TARU PUBLICATIONS
Journal of Interdisciplinary Mathematics cover
Open Access ·Peer-reviewed·ISSN (Online): 2169-012X·ISSN (Print): 0972-0502

Monthly Journal: Publishes the methodological and theoretical role of mathematics and mathematical applications underpinning scientific research.

Issues up to 2022 co-published with and available at:Taylor & Francis Online
submissions@tarupublications.com
Open Access Research Article

New results in fuzzy soft bitopological spaces via (1,2)-fuzzy soft pre-open sets 

* , ,

* Corresponding author · click or hover a name for details

pp. 1161–1172Vol. 28Issue 3-BApril 2025DOI: 10.47974/JIM-2205XML
Received:
11 Dec 2024
Published Online:
08 May 2025
Article type:
Research Article
Language:
EN
Article no.:
JIM-2205
Pages:
1161–1172

Abstract

Makherjee and Park [1] introduced and studied a notion for a fuzzy soft bitopological space. This article introduce notions for fuzzy soft pre-open (closed) set of fuzzy soft bitopological space and studied their basic properties. we use these notions to characterize fundamental concepts of fuzzy soft bitopological spaces such as fuzzy soft pre-closures and fuzzy soft pre-interior of a fuzzy soft bitopological space and prove some of their axioms. Through the use of a notion for soft quasi coincidence, as well as we characterized the concept for a fuzzy soft quasi pre-separation axioms of bitopological space pre- Ti (i = 0, 1, 2) of bitopological space and prove some theorems related to the relation between them. 

Keywords

Subject Classifications

03E7220N25

References

[1] P. Mukherjee and C. Park, “on fuzzy soft bitopological spaces” Math. Comp. Sci. J. Vol. 10, No. 7, pp. 1-8 (2015). 
[2] D. Molodtsov, “Soft set theory—first results,” Computers & Mathematics with Applications, vol. 37, no. 4-5, pp. 19-31 (1999).
[3] M. Shabir and M. Naz, “On soft topological spaces,” Computers & Mathematics with Applications, vol. 61, no. 7, pp. 1786-1799 (2011).
[4] P. K. Maji, R. Biswas and A. Roy, “Fuzzy soft sets,” J. Fuzzy Math, vol. 9 (2001).
[5] B. Tanay and M. B. Kandemir, “Topological structure of fuzzy soft sets,” Computers & Mathematics with Applications, vol. 61, no. 10, pp. 2952-2957 (2011).
[6] S. Atmaca and I. Zorlutuna, “On fuzzy soft topological spaces,” Ann. Fuzzy Math. Inform, vol. 5, no. 2, pp. 377-386 (2013).
[7] I. S. Ahmed and H. H. Ebrahim, “On measure relatively to fuzzy σ-algebra,” J. Phys. Conf. Ser., vol. 2322, no. 1 (2022), doi: 10.1088/1742-6596/2322/1/012020.
[8] B. P. Varol and H. Aygün, “Fuzzy soft topology,” Hacettepe Journal of Mathematics and Statistics, vol. 41, no. 3, pp. 407-419 (2012).
[9] S. Roy and T. Samanta, “A note on fuzzy soft topological spaces,” Ann. Fuzzy Math. Inform, vol. 3, no. 2, pp. 305-311 (2012). 
[10] Z. Li and R. Cui, “On the topological structure of intuitionistic fuzzy soft sets,” Annals of Fuzzy Mathematics and Informatics, vol. 5, no. 1, pp. 229–239 (2013).
[11] C.-M. Hu, “Fuzzy topological spaces,” Journal of Mathematical Analysis and Applications, vol. 110, pp. 141–178 (1985).
[12] S. M. Kadham, H. R. Noori, S. H. Al-Rubaye, A. M. Al-Khafaji, and K. F. Atroshi, “Comparison between fuzzy partial H-transform and fuzzy partial Laplace transform in X-ray images processing of acute interstitial pneumonia,” International Journal of System Assurance Engineering and Management, pp. 1–9 (2023).
[13] A. F. Sayed, “On fuzzy soft b-open sets in fuzzy soft bitopological space,” Journal of Mathematics and Computer Science, vol. 21, no. 1, pp. 31-44 (2020). 
[14] S. M. Kadham and A. N. Alkiffai, “Generalization of fuzzy SHA-transform with medical application,” Math. Model. Eng. Probl., vol. 9, no. 5, pp. 1343–1350 (2022).
[15] A. F. Sayed, “Some separation axioms in fuzzy soft bitopological space,” Journal of Mathematics and Computer Science, vol. 8, No. 1, pp. 28-45 (2018).

Views: 227Downloads: 106Citations: 0